# SDR SWAA2021091400811

- Difficulty date: August 1, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE ANGLE AT BS 727 RH SIDE AT AFT CARGO COMPARTMENT ; 2021-342267 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [02] REPLACED SUPPORT ZEE ANGLE AT BS 727 RH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TEM 9.; [03] TASK CARD COMPLETE AND CERTIFIED AS RII.
